Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 1718
In Russian (): 951
In English (J. Appl. Math. Mech.): 767

Volume: 72 • Issue: 4 • Year: 2008 • Total articles: 17<< Previous issue | Next issue >>
Table of Contents
Announcement
371-371
The conditions for the unique solvability of the equations of the dynamics of systems with friction
A.P. Ivanov
372-382
Grazing bifurcation and chaotic oscillations of vibro-impact systems with one degree of freedom
S.G. Kryzhevich
383-390
Linear stabilization of the programmed motions of non-linear controlled dynamical systems under parametric perturbations
Yu. K. Zotov
391-409
The propagation of non-stationary waves from a spherical cavity in an acoustic layer
A.A. Saliyev, D.V. Tarlakovskii and A.M. Shukurov
410-416
Effect of bottom topography on the unsteady behaviour of an elastic plate floating on shallow water
I.V. Sturova
417-426
Impact of a box with an elastic bottom on a thin liquid layer
L.A. Tkacheva
427-436
The self-similar problem of the diffusion mixing of vapour-gas-condensate systems
I.V. Bayanov, I.R. Khamidullin and V. Sh. Shagapov
437-445
Flutter of a cantilevered elastic and viscoelastic strip
V.V. Pokazeyev
446-451
Asymptotic solution of the first boundary-value problem of the theory of elasticity of the forced vibrations of an isotropic strip
L.A. Agalovyan and R.S. Gevorkyan
452-460
The deformation of a half-space with a gradient elastic coating under arbitrary axisymmetric loading
S.M. Aizikovich, L.I. Krenev and I.S. Trubchik
461-467
Analysis of a stress singularity in a non-linear Flamant problem for certain models of a material
V.M. Malkov and Yu.V. Malkova
468-474
The dynamic contact of an impactor and an elastic orthotropic plate when there are propagating thermoelastic waves
A.V. Loktev
475-480
The Saint-Venant problem of the bending of a cylinder with helical anisotropy
N.M. Romanova and Yu.A. Ustinov
481-488
The contact problem for a strip cover plate interacting with an elastic half-space
V.M. Aleksandrov and V.Yu. Salamatova
489-491
The uniform motion of rectangular and parabolic punches in a viscoelastic layer
A.V. Mark
492-498
Interface tunnel cracks in a composite anisotropic space
A.F. Krivoi and G.Ya. Popov
499-507
Volume: 72 • Issue: 4 • Year: 2008 • Total articles: 17<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100